Global Regularity for Some Oldroyd-B Type Models

Tarek M. Elgindi, Frederic Rousset

Research output: Contribution to journalArticlepeer-review

60 Scopus citations


We investigate some critical models for visco-elastic flows of Oldroyd-B type in dimension 2. We use a transformation that exploits the Oldroyd-B structure to prove an L bound on the vorticity which allows us to prove global regularity for our systems.

Original languageEnglish (US)
Pages (from-to)2005-2021
Number of pages17
JournalCommunications on Pure and Applied Mathematics
Issue number11
StatePublished - Nov 1 2015

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Global Regularity for Some Oldroyd-B Type Models'. Together they form a unique fingerprint.

Cite this